advertisement
Question
Posted by: Again | 2008/05/28

TTC

last month i thought it happened, i had those symptoms and period were late. This month it is happening again. My cycle used to be normal. What is this. I so wish to C

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see what your cycle is like now. If you were on the Pill before, it can take up to 3 months to normalise.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement